# SDR SWAA2022021060068

- Difficulty date: January 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WINDSCREEN FLASHLIGHT BATTERY INOP ; / [01] REMOVE AND REPLACE FLASHLIGHT BATTERY IN REF WITH AMM 25-64-00-900-806; [02] VERIFIED WORK PERFORMED
